# SDR DALA2022062204354

- Difficulty date: November 24, 2021
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 66,277 hours, 30,719 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Hinge Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 CORROSION ATTACH FITTING ELEVATOR BUSHING LOC. HINGE 2 ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED HINGE FITTING #2 OF LH ELEVATOR HORIZONTAL STABILIZER AS PER A320 CMM 55-21-15 AND A320 SRM 55-26-41-300-004. (2029659)
